# SDR RU32005F00000

- Difficulty date: March 18, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Engine: Pwa PT6A60A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: M25988
- Part serial: 1928
- Condition: Cut
- Location: Fuel Filter
- Part time: 64 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO DESTINATION, NOTICED A THIN STREAM OF CLEAR LIQUID COMING FROM THE TOP VENTS OF THE LT ENGINE.  THE CREW DECIDED TO RETURN TO HOME STATION TO HAVE FLUID AND POSSIBLE LEAK REPAIRED.  REPLACED DEFECTIVE FUEL FILTER O-RING ON LT ENGINE.  (K)
